Alert archive / Michigan / High Wind Warnings in 2025

High Wind Warning 1, NWS Grand Rapids, MI

November 25, 20256 counties in Michigan

NWS Grand Rapids, MI issued this high wind warning at Nov 25, 2025, 2:54 PM EST for 6 counties in Michigan. It took effect at Nov 26, 2025, 7:00 AM EST. It was in force for 24 hr. 60 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 25, 2025, 2:54 PM EST (19:54 UTC)
In effect from
Nov 26, 2025, 7:00 AM EST
Expired
Nov 27, 2025, 6:50 AM EST
In force
24 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 7:40 AM ESTNON-TSTM WND GST 438 Nnw Ludington, MIMesonet station BSBM4 7 NW Ludington.
Nov 26, 8:15 AM ESTNON-TSTM WND GST 421 W Grand Haven, MIMesonet station GW5092 GRAND HAVEN.
Nov 26, 8:30 AM ESTNON-TSTM WND GST 55Macatawa, MIBuoy station HLNM4 Holland Harbor.
Nov 26, 8:32 AM ESTNON-TSTM WND GST 411 S Hudsonville, MIMesonet station MC156 I-196 Mile Marker 62.3.
Nov 26, 8:50 AM ESTNON-TSTM WND GST 401 Nne Mattawan, MIMesonet station MC168 I-94 Mile Marker 65.9.
Nov 26, 9:00 AM ESTNON-TSTM WND GST 404 E Dorr, MIMesonet station AX192 WAYLAND.
Nov 26, 9:04 AM ESTNON-TSTM WND GST 472 Ssw Holland, MIMesonet station MC097 US-31 Mile Marker 47.0 Holland.
Nov 26, 9:13 AM ESTNON-TSTM WND GST 492 S Holland, MIASOS station KBIV W Mich Regional Arpt.
Nov 26, 9:34 AM ESTNON-TSTM WND GST 402 Ese Coopersville, MIMesonet station MC109 Mi-03 Coopersville.
Nov 26, 9:35 AM ESTNON-TSTM WND GST 496 Ssw Nunica, MIMesonet station DVI10249 Grand Haven.
Nov 26, 9:45 AM ESTNON-TSTM WND GST 422 E Zeeland, MIMesonet station MC155 I-196 Mile Marker 55.5.
Nov 26, 9:45 AM ESTNON-TSTM WND GST 471 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.
Nov 26, 9:49 AM ESTNON-TSTM WND GST 571 Ene Douglas, MIMesonet station MC148 I-196 Mile Marker 38.1.
Nov 26, 10:00 AM ESTNON-TSTM WND GST 402 Ene Whitehall, MIMesonet station MC159 US 31 Mile Marker 128.8.
Nov 26, 10:00 AM ESTNON-TSTM WND GST 464 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 10:13 AM ESTNON-TSTM WND GST 521 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.
Nov 26, 10:15 AM ESTNON-TSTM WND GST 40Pentwater, MIMesonet station DW7500 Pentwater.
Nov 26, 10:15 AM ESTNON-TSTM WND GST 495 Sw Whitehall, MIMesonet station DW2963 Whitehall.
Nov 26, 10:25 AM ESTNON-TSTM WND GST 444 Sse South Haven, MIAWOS station KLWA South Haven Rgnl Arpt.
Nov 26, 10:30 AM ESTNON-TSTM WND GST 494 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 10:34 AM ESTNON-TSTM WND GST 442 E Zeeland, MIMesonet station MC155 I-196 Mile Marker 55.5.
Nov 26, 10:45 AM ESTNON-TSTM WND GST 412 Wsw Cloverville, MIMesonet station MC110 Mi-03 Us-31 At I-96.
Nov 26, 10:45 AM ESTNON-TSTM WND GST 505 Sw Whitehall, MIMesonet station DW2963 Whitehall.
Nov 26, 10:59 AM ESTNON-TSTM WND GST 422 Ene Whitehall, MIMesonet station MC159 US 31 Mile Marker 128.8.
Nov 26, 11:16 AM ESTNON-TSTM WND GST 421 S Hudsonville, MIMesonet station MC156 I-196 Mile Marker 62.3.
Nov 26, 12:50 PM ESTNON-TSTM WND GST 512 S Holland, MIASOS station KBIV W Mich Regional Arpt.
Nov 26, 1:19 PM ESTNON-TSTM WND GST 511 Ene Douglas, MIMesonet station MC148 I-196 Mile Marker 38.1.
Nov 26, 1:47 PM ESTNON-TSTM WND GST 511 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.
Nov 26, 2:40 PM ESTNON-TSTM WND GST 548 Nnw Ludington, MIMesonet station BSBM4 Big Sable Point.
Nov 26, 3:00 PM ESTNON-TSTM WND GST 535 Sw Whitehall, MIMesonet station DW2963 Whitehall.
Nov 26, 3:04 PM ESTNON-TSTM WND GST 442 E Zeeland, MIMesonet station MC155 I-196 Mile Marker 55.5.
Nov 26, 3:30 PM ESTNON-TSTM WND GST 568 Nnw Ludington, MIMesonet station BSBM4 Big Sable Point.
Nov 26, 3:30 PM ESTNON-TSTM WND GST 584 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 3:45 PM ESTNON-TSTM WND GST 433 Se Lawrence, MIMesonet station MC163 I-94 Mile Marker 53.8.
Nov 26, 4:07 PM ESTNON-TSTM WND GST 432 Ene Ludington, MIAWOS station KLDM Ludington Mason County Arpt.
Nov 26, 4:07 PM ESTNON-TSTM WND GST 511 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.
Nov 26, 4:14 PM ESTNON-TSTM WND GST 432 Wsw Paw Paw, MIMesonet station MC166 I-94 Mile Marker 58.7.
Nov 26, 4:30 PM ESTNON-TSTM WND GST 578 Nnw Ludington, MIMesonet station BSBM4 Big Sable Point.
Nov 26, 4:30 PM ESTNON-TSTM WND GST 594 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 4:34 PM ESTNON-TSTM WND GST 502 Ese Hartford, MIMesonet station MC162 I-94 Mile Marker 47.7.
Nov 26, 4:34 PM ESTNON-TSTM WND GST 571 Ene Douglas, MIMesonet station MC148 I-196 Mile Marker 38.1.
Nov 26, 4:42 PM ESTNON-TSTM WND GST 56Macatawa, MIMesonet station HLNM4 Holland Harbor.
Nov 26, 4:45 PM ESTNON-TSTM WND GST 575 Sw Whitehall, MIMesonet station DW2963 Whitehall.
Nov 26, 4:50 PM ESTNON-TSTM WND GST 422 E Paw Paw, MIMesonet station MC167 I-94 Mile Marker 63.0.
Nov 26, 5:00 PM ESTNON-TSTM WND GST 401 Ese Lawton, MIMesonet station MILAW 0.9 SE Lawton (MAWN).
Nov 26, 5:02 PM ESTNON-TSTM WND GST 614 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 5:14 PM ESTNON-TSTM WND GST 414 Sse South Haven, MIAWOS station KLWA South Haven Rgnl Arpt.
Nov 26, 5:15 PM ESTNON-TSTM WND GST 585 Sw Whitehall, MIMesonet station DW2963 Whitehall.
Nov 26, 5:17 PM ESTNON-TSTM WND GST 532 S Holland, MIASOS station KBIV W Mich Regional Arpt.
Nov 26, 5:19 PM ESTNON-TSTM WND GST 422 Ese Coopersville, MIMesonet station MC109 Mi-03 Coopersville.
Nov 26, 5:19 PM ESTNON-TSTM WND GST 422 Wsw Cloverville, MIMesonet station MC110 Mi-03 Us-31 At I-96.
Nov 26, 5:19 PM ESTNON-TSTM WND GST 512 Ssw Holland, MIMesonet station MC097 US-31 Mile Marker 47.0 Holland.
Nov 26, 5:26 PM ESTNON-TSTM WND GST 624 Wnw Roosevelt Park, MIMesonet station MKGM4 Muskegon Pier.
Nov 26, 5:30 PM ESTNON-TSTM WND GST 411 S Ludington, MIMesonet station LDTM4 Ludington.
Nov 26, 5:30 PM ESTNON-TSTM WND GST 412 Ene Whitehall, MIMesonet station MC159 US 31 Mile Marker 128.8.
Nov 26, 5:30 PM ESTNON-TSTM WND GST 45Pentwater, MIMesonet station DW7500 Pentwater.
Nov 26, 5:31 PM ESTNON-TSTM WND GST 471 S Hudsonville, MIMesonet station MC156 I-196 Mile Marker 62.3.
Nov 26, 5:37 PM ESTNON-TSTM WND GST 551 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.
Nov 26, 5:40 PM ESTNON-TSTM WND GST 638 Nnw Ludington, MIMesonet station BSBM4 Big Sable Point.
Nov 26, 5:41 PM ESTNON-TSTM WND GST 561 Ene Norton Shores, MIASOS station KMKG Muskegon County Airport.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2025-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2025-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1801 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

052 
WWUS73 KGRR 251954
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
254 PM EST Tue Nov 25 2025

MIZ037-043-050-056-064-071-260500-
/O.NEW.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Holland, Grand Haven, Jenison, Ludington,
Hart, Muskegon, and South Haven
254 PM EST Tue Nov 25 2025

...HIGH WIND WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...West winds gusting 50 to 60 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...From 7 AM Wednesday to 7 AM EST Thursday. Winds strongest 
  Wednesday afternoon and evening.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines. Power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling tree limbs. Use caution if you must drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-260500-
/O.NEW.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Battle Creek, Baldwin, Clare, Big Rapids,
Fremont, Charlotte, Reed City, Mount Pleasant, Jackson,
Greenville, St. Johns, Lansing, Alma, Ionia, Grand Rapids,
Kalamazoo, and Hastings
254 PM EST Tue Nov 25 2025

...WIND ADVISORY IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...West winds gusting 45 to 55 mph.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...From 7 AM Wednesday to 7 AM EST Thursday. Winds strongest 
  Wednesday afternoon and evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

TJT
7 follow-up statements
504 
WWUS73 KGRR 260303
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1003 PM EST Tue Nov 25 2025

MIZ037-043-050-056-064-071-261115-
/O.CON.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Jenison, Muskegon, Ludington, Grand
Haven, Holland, South Haven, and Hart
1003 PM EST Tue Nov 25 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM 
EST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...From 7 AM Wednesday to 7 AM EST Thursday.

* IMPACTS...Damaging winds will blow down some trees and power 
  lines. Power outages are likely. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling tree limbs. Use caution if you must drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-261115-
/O.CON.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Greenville, Grand Rapids, Hastings, Mount
Pleasant, Baldwin, Ionia, St. Johns, Jackson, Fremont, Charlotte,
Lansing, Clare, Big Rapids, Alma, Kalamazoo, Reed City, and
Battle Creek
1003 PM EST Tue Nov 25 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 7 AM EST 
THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts 45 to 55 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...From 7 AM Wednesday to 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

RAH
262 
WWUS73 KGRR 260910
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
410 AM EST Wed Nov 26 2025

MIZ037-043-050-056-064-071-261800-
/O.CON.KGRR.HW.W.0001.251126T1200Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Grand Haven, South Haven, Hart, Muskegon,
Jenison, Ludington, and Holland
410 AM EST Wed Nov 26 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph expected.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-261800-
/O.CON.KGRR.WI.Y.0010.251126T1200Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Battle Creek, Lansing, Mount Pleasant,
Greenville, St. Johns, Kalamazoo, Reed City, Alma, Clare,
Charlotte, Ionia, Jackson, Baldwin, Fremont, Grand Rapids, Big
Rapids, and Hastings
410 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JC
288 
WWUS73 KGRR 261614
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1114 AM EST Wed Nov 26 2025

MIZ037-043-050-056-064-071-270015-
/O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Holland, Ludington, South Haven, Jenison,
Muskegon, Hart, and Grand Haven
1114 AM EST Wed Nov 26 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts of 50 to 60 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling tree limbs. Use caution if you must drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-270015-
/O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Charlotte, Lansing, Clare, Battle Creek,
Ionia, Fremont, Big Rapids, St. Johns, Alma, Kalamazoo, Mount
Pleasant, Jackson, Hastings, Reed City, Baldwin, Greenville, and
Grand Rapids
1114 AM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Duke
997 
WWUS73 KGRR 262039
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
339 PM EST Wed Nov 26 2025

MIZ037-043-050-056-064-071-270445-
/O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Holland, Ludington, South Haven, Jenison,
Muskegon, Hart, and Grand Haven
339 PM EST Wed Nov 26 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts of 50 to 60 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling tree limbs. Use caution if you must drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-270445-
/O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Charlotte, Lansing, Clare, Battle Creek,
Ionia, Fremont, Big Rapids, St. Johns, Alma, Kalamazoo, Mount
Pleasant, Jackson, Hastings, Reed City, Baldwin, Greenville, and
Grand Rapids
339 PM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Duke
346 
WWUS73 KGRR 270255
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
955 PM EST Wed Nov 26 2025

MIZ037-043-050-056-064-071-271100-
/O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of Hart, Holland, South Haven, Jenison,
Ludington, Grand Haven, and Muskegon
955 PM EST Wed Nov 26 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts 50 to 60 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Watch for falling debris and tree limbs. Use caution if you must 
drive.

&&

$$

MIZ038>040-044>046-051-052-057>059-065>067-072>074-271100-
/O.CON.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Grand Rapids, Charlotte, Greenville,
Kalamazoo, Clare, Jackson, St. Johns, Lansing, Reed City, Big
Rapids, Alma, Ionia, Hastings, Battle Creek, Baldwin, Fremont,
and Mount Pleasant
955 PM EST Wed Nov 26 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, south central, southwest, and west 
  central Michigan.

* WHEN...Until 7 AM EST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

04
841 
WWUS73 KGRR 270858
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
358 AM EST Thu Nov 27 2025

MIZ038>040-044>046-051-052-057>059-065>067-072>074-271000-
/O.CAN.KGRR.WI.Y.0010.000000T0000Z-251127T1200Z/
Lake-Osceola-Clare-Newaygo-Mecosta-Isabella-Montcalm-Gratiot-Kent-
Ionia-Clinton-Barry-Eaton-Ingham-Kalamazoo-Calhoun-Jackson-
Including the cities of Baldwin, Charlotte, Fremont, Reed City,
Grand Rapids, Kalamazoo, Jackson, Mount Pleasant, Greenville,
Lansing, Alma, Clare, St. Johns, Hastings, Battle Creek, Ionia,
and Big Rapids
358 AM EST Thu Nov 27 2025

...WIND ADVISORY IS CANCELLED...

Winds will remain gusty but will be below criteria and winds will 
continue to slacken today.

$$

MIZ037-043-050-056-064-071-271200-
/O.CON.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of South Haven, Muskegon, Grand Haven,
Ludington, Jenison, Hart, and Holland
358 AM EST Thu Nov 27 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain in the lower levels of your home during the windstorm, and 
avoid windows. Watch for falling debris and tree limbs. Use caution 
if you must drive.

&&

$$

JC
797 
WWUS73 KGRR 271150
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
650 AM EST Thu Nov 27 2025

MIZ037-043-050-056-064-071-272000-
/O.CAN.KGRR.HW.W.0001.000000T0000Z-251127T1200Z/
/O.NEW.KGRR.WI.Y.0011.251127T1150Z-251128T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
Including the cities of South Haven, Muskegon, Grand Haven,
Ludington, Jenison, Hart, and Holland
650 AM EST Thu Nov 27 2025

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Allegan, Ottawa, Van Buren, Mason, Muskegon, and Oceana 
  Counties.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

JC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this high wind warning went out at Nov 25, 12:58 PM EST, 1 hour 56 minutes earlier. Its key messages:

  • Rain showers with mild temps Today
  • Winter Weather with impacts possible Wednesday through Thursday
  • Cold weather ahead through the weekend
Area forecast discussion, Nov 25, 12:58 PM EST, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1258 PM EST Tue Nov 25 2025

.KEY MESSAGES...

- Rain showers with mild temps Today

- Winter Weather with impacts possible Wednesday through Thursday

- Cold weather ahead through the weekend

&&

.DISCUSSION...
Issued at 346 AM EST Tue Nov 25 2025

- Rain showers with mild temps Today

Short wave trough will continue mid southwesterly flow through the
daytime with warmer, moister air moving across Michigan. This will
bring more widespread rain showers today, with mild temps around
50 this afternoon.

- Winter Weather with impacts possible Wednesday through Thursday

A large upper level low remains on track to move through the
upper midwest and move across Michigan Wednesday through
Thanksgiving. Models remain consistent on the track and timing of
the system. Strong northwesterly flow will stream across the lake
with ECMWF showing wind gusts means at MKG and LDM between 50 to
60 mph. Several other guidances remain lower. Have held off on
any headlines though at least an advsy will probably be needed.

 Steep drop in temps should occur early Wednesday with temps
dropping. 850 mp temps as low as -9C will be overhead with strong
omega values pulling in lakeshore moisture, aiding in snow shower
rates.
 CAMS are hinting on strong frontogenetic forcing along the I 94
corridor, especially in the Kalamazoo, Battle Creek area westward
with decent CAPE for this time of year. Two areas of higher
snowfall rates are shaping up. The first is through the Northwest
corner of the region, East of Ludington and north of Big Rapids.
The strong winds, good SLR's and above mention Omega, which is a
good indicator of lake enhancement, means higher snowfall totals
will be possible Wednesday night through at least the first half
of Thanksgiving. Due to this potential have issued a Winter Storm
Watch along the US 10 corridor.

 The second location in in and around the Kalamazoo area. This
potential remains more tenuous, hence the lack of a headline.
However, the previously mentioned dynamics, the lake enhancement
and the persistent, long period of snow bands through Thursday
afternoon could allow for decent snow accumulations. The factors
that could alter this outcome remains the winds, warmer ground
temps and when the rain transitions to snow. The best timeframe
for snow will be between 22Z Wednesday to 12Z Thursday. During
this timeframe there will be  around a DGZ 5KFT deep with temps
of
-10 to -18C. Those conditions are prime for dendritic growth. So
 will have to watch to see if these conditions persist. Either
 way, impacts to holiday travel are expected Wednesday afternoon
 through Thanksgiving.

- Cold weather ahead through the weekend

H8 temperatures will be near -12c Thursday through Friday. That
creates high instability over the lake. A strong short wave
moving through the upper trough will result in lake effect snow
showers on Thanksgiving and will continue into Thursday night
before diminishing Friday when drier air begins to flow over the
lake.

The next system from the southern stream will arrive Saturday.
Given the cold air in place the precipitation will begin as snow
but then mix with rain Sunday. We'll like see some snow
accumulation with that system as well.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1258 PM EST Tue Nov 25 2025

IFR/LIFR will be prevalent into late tonight with low ceilings and
areas of light drizzle and mist. Winds will not be much of a
factor until the arrival of a cold front with a broken line of
rain showers moving from southwest to central Lower Michigan
between 06 and 12 Z. Increasingly strong and gusty southwest
becoming west winds will occur during the day Wed, as
southwest/south-central Michigan will be just south of a strong
low-pressure cyclone. Lake enhanced rain/snow mix changing to
snow during the day Wed will keep visibility and ceilings variable
from low-MVFR to IFR through Wed evening, occurring with peak
gusts greater than 35 knots.

&&

.MARINE...
Issued at 336 AM EST Tue Nov 25 2025

DUe to the strong winds due to the strong system crossing the
lakeshore, have upgraded the Gale Watch to a warning with winds
possibly becoming storm force Wednesday to Thursday. Due to this
potential have a storm watch out with Gales continuing Thursday .

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Winter Storm Watch from Wednesday afternoon through Friday
     morning for MIZ038>040.
MARINE...Gale Warning from 3 AM to 10 AM EST Wednesday for LMZ844>849.
     Gale Warning from 7 AM Thursday to 1 AM EST Friday for
     LMZ844>849.
     Storm Watch from Wednesday morning through Thursday morning for
     LMZ844>849.

&&

DISCUSSION...Ceru
AVIATION...CAS
MARINE...04/Ceru
Hazardous weather outlook, Nov 25, 4:59 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
459 AM EST Tue Nov 25 2025

MIZ037>040-043>046-050>052-056>059-064>067-071>074-261000-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
459 AM EST Tue Nov 25 2025

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong winds gusting to 50 mph are expected along the lake shore
Wednesday and Wednesday night resulting in scattered power
outages.

Travel may become hazardous Wednesday night and Thanksgiving due
to accumulating snow. Especially along the US 10 corridor and
along the I 94 corridor. Another period of hazardous travel due
to snow is possible Saturday into Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-261000-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
459 AM EST Tue Nov 25 2025

This hazardous weather outlook is for the nearshore waters from
St Joseph to Manistee.

.DAY ONE...Today and Tonight

Gales are possible Late tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Gales to 45 kts are expected early Wednesday with storm force
winds possible Wednesday into Thursday with Gales continuing
Thursday into Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 2:36 AM ESTWinter Storm WatchGRRClare, Lake, Osceola12 hr
Nov 25, 3:56 AM ESTGale WarningGRR27 hr
Nov 25, 3:56 AM ESTGale WarningGRR10 hr
Nov 25, 3:56 AM ESTStorm WatchGRR10 hr
Nov 25, 2:25 PM ESTStorm WarningGRR35 hr
Nov 25, 2:36 PM ESTWinter Storm WarningGRRAllegan, Barry, Calhoun, Kalamazoo, Lake, Mason and 5 more44 hr
Nov 25, 2:36 PM ESTWinter Weather AdvisoryGRRAllegan, Barry, Calhoun, Clare, Eaton, Ionia and 14 more64 hr
Nov 25, 2:54 PM ESTWind AdvisoryGRRBarry, Calhoun, Clare, Clinton, Eaton, Gratiot and 11 more37 hr

Nearby

High Wind Warnings in Michigan, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.